On the strong solvability of a unilateral boundary value problem for nonlinear parabolic operators in the plane

被引:0
作者
Di Vincenzo, R [1 ]
机构
[1] Univ Catania, Dipartmento Matemat, I-95125 Catania, Italy
来源
EQUILIBRIUM PROBLEMS AND VARIATIONAL MODELS | 2003年 / 68卷
关键词
D O I
暂无
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
引用
收藏
页码:135 / 140
页数:6
相关论文
共 50 条
[41]   Approximate stabilization for a nonlinear parabolic boundary-value problem [J].
O. V. Kapustyan ;
O. A. Kapustyan ;
A. V. Sukretna .
Ukrainian Mathematical Journal, 2011, 63 :759-767
[42]   APPROXIMATE STABILIZATION FOR A NONLINEAR PARABOLIC BOUNDARY-VALUE PROBLEM [J].
Kapustyan, O. V. ;
Kapustyan, O. A. ;
Sukretna, A. V. .
UKRAINIAN MATHEMATICAL JOURNAL, 2011, 63 (05) :759-767
[43]   On the asymptotic behavior of solutions to a nonlinear parabolic boundary value problem [J].
Egorov, YV ;
Kondrat'ev, VA .
DOKLADY MATHEMATICS, 2004, 70 (01) :603-605
[44]   On strong solvability of one nonlocal boundary value problem for Laplace equation in rectangle [J].
Gasymov, Telman ;
Akhmadli, Baharchin ;
Ildiz, Umit .
TURKISH JOURNAL OF MATHEMATICS, 2024, 48 (01) :21-33
[45]   Local solvability of an initial boundary value problem for a quasilinear hyperbolic-parabolic system [J].
Kagei, Y ;
Kawashima, S .
JOURNAL OF HYPERBOLIC DIFFERENTIAL EQUATIONS, 2006, 3 (02) :195-232
[46]   SOLVABILITY OF MAIN BOUNDARY VALUE PROBLEM IN CASE A PARABOLIC EQUATION WITH A DEGENERATING PRINCIPAL PART [J].
PASHKOVS.VI .
DOKLADY AKADEMII NAUK SSSR, 1966, 170 (02) :275-&
[47]   MIXED BOUNDARY VALUE PROBLEM FOR AN INFINITE ELASTIC PLANE WITH PARABOLIC CUT [J].
VERMA, KH .
ARCHIWUM MECHANIKI STOSOWANEJ, 1968, 20 (02) :175-&
[48]   Homogenization of a parabolic signorini boundary value problem in a thick plane junction [J].
T. A. Mel’nyk ;
Iu. A. Nakvasiuk .
Journal of Mathematical Sciences, 2012, 181 (5) :613-631
[49]   Solvability of nonlinear elliptic boundary value problem via its associated linear problem [J].
Han, ZQ .
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2004, 290 (01) :21-34
[50]   Solvability and spectral properties of the boundary value problem for degenerating higher order parabolic equation [J].
Amanov, D. .
APPLIED MATHEMATICS AND COMPUTATION, 2015, 268 :1282-1291